Cetrizine, Paracetamol, Phenylephrine, CPM Suspension
MANUFACTURERS SUPPLIERS - THIRD PARTY CONTRACT MANUFACTURING

Cetrizine, Paracetamol, Phenylephrine, CPM Suspension

56.00

BENCOLD-P

SKU: 772d4b643cef Category:

Description

BENCOLD-P is a combination of three compositions: Cetirizine, Paracetamol, and Phenylephrine suspension which is used to treat common fever and cold. 

Cetirizine works against allergic symptoms that occur in the body. It works by blocking histamine which is a substance that delivers the messages of allergic symptoms to the brain. Ultimately, this medicine helps to give relief from allergic signs such as watery eyes, runny nose, and sneezing.

Paracetamol works as a painkiller even used for normal fever and cold, which is also known as antipyretic. This drug restricts the releasing specific types of substances that give signals of pain and fever to the brain.

Phenylephrine belongs to the class of decongestant,  used for relieving the nose from blockage and stuffiness. This drug narrows the small blood vessels

Precautions For Cetirizine, Paracetamol, and Phenylephrine suspension

This medicine is better to give after having a meal or milk to the infant. Measure the exact dose of this syrup, excessive dose may cause dizziness. This medicine should be taken at a fixed time and one should not halt the course or skip any dose, as it may lead to giving late results. But proper consultation with a doctor is recommended before taking this syrup.

Side Effects Of Cetirizine, Paracetamol, And Phenylephrine Suspension

Although Cetirizine, Paracetamol, and Phenylephrine suspension does not has side effects for most children. However, in some cases, it can show the below-mentioned symptoms. If there is a sign of these symptoms or the condition gets worse, contact the doctor shortly.

  • Fatigue
  • Dizziness
  • Dryness in mouth
  • Sleepiness
  • Allergic reaction
  • Nausea
  • Vomiting
  • Headache

 

Contact For Cetirizine, Paracetamol, And Phenylephrine Suspension Manufacturing and Supply

Biobrick Pharma comes in the top pharma companies and third-party manufacturers of Cetirizine, Paracetamol, and Phenylephrine suspension. Moreover, the company is providing PCD Pharma Franchise for Cetirizine, Paracetamol, and Phenylephrine suspension with full monopoly rights. Our company is an ISO-certified company and works as per the norms set by WHO and GMP. Any pharma professional looking for suppliers and PCD Franchise for any kind of pharmaceutical products can contact us now. 

  • The latest devices are being used to manufacture top-quality products.
  • Our manufacturing plants are situated in duty-free areas which makes the product more affordable.
  • On-time delivery of products is our main priority after done with manufacturing.
  • Our all products are approved by DCGI and FSSAI.

Additional information

Brand Name

BENCOLD-P

Composition

Cetrizine 2.5 Mg + Paracetamol 250 Mg + Phenylephrine 5 Mg + CPM 1 Mg

Pack Type

SYRUP

Pack Size

Contact Us

Contact Us